DIFFERENTIAL HARNACK ESTIMATES FOR POROUS MEDIUM EQUATIONS UNDER GEOMETRIC FLOWS

Purchase PDF

Published: 2015-09-11

Page: 99-117


HONGJUAN LI *

Department of Mathematics, Henan Normal University, Xinxiang 453007, P. R. China

BINGQING MA

Department of Mathematics, Henan Normal University, Xinxiang 453007, P. R. China

*Author to whom correspondence should be addressed.


Abstract

In this paper, we study the porous medium equation coupled with general geometric flows. We obtain Aronson-Bernilan and Li-Yau-Hamilton type differential estimates for positive solutions to the porous medium equations, which generalize the recent work of Cao and Zhu in [1].

Keywords: Harnack estimates, geometric flows, porous medium equations


How to Cite

LI, H., & MA, B. (2015). DIFFERENTIAL HARNACK ESTIMATES FOR POROUS MEDIUM EQUATIONS UNDER GEOMETRIC FLOWS. Asian Journal of Mathematics and Computer Research, 7(2), 99–117. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/375

Downloads

Download data is not yet available.